# SDR CA150309005

- Difficulty date: March 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,230 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 17013624505
- Condition: Damaged
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ARCING AND BLACK BURN MARKS PRODUCED WHEN CONNECTING A MOBILE GROUND POWER UNIT TO ACFT.  PASSENGERS WERE DEPLANED.  CRASH FIRE RESCUE RESPONDED.  NO INJURIES REPORTED.  REMOVED AC POWER RECEPTACLE IAW AMM 24-42-03-000-801-A.  FOUND COMPOSITE PANEL DAMAGE ON EDGE OF CUTOUT.  EDGE PANEL DAMAGE REPAIRED IAW SRM 51-71-01 RE FOR FULL REPLACEMENT OF THE EXT.  PWR RECEPTICAL BOX NEXT BSA 01 CHECK IAW PP ERJ190-24-56166.  INSTALLED NEW AC POWER RECEPTICAL IAW AMM 24-42-03-400-801-A FUNCTION CHECK CARRIED OUT NO FAULTS.  NO ACFT DEFECTS RELATED TO OVERVOLTAGE, OVERCURRENT, AND INTERLOCK.  SYSTEM SERVICEABLE.
